# SDR SWIA202159363

- Difficulty date: May 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS.  INSTALLED NEW LOWER SILL KICKPLATE ANGLE, REF. DWG SH670-31810 REV. AE , CRJ 900 SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (RII)
